# SDR 08FDEA03398

- Difficulty date: August 13, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WHEEL WELL SKIN HAS VARIOUS AREAS OF CORROSION FROM STA 1521 THRU 1380; BETWEEN LONGERON 51L TO LONGERON 51R.  REPAIRED THE CENTER WHEEL WELL SKIN IAW FEDEX EA 8-5330-117008 " FUSELAGE, UNDER WING BARREL BELLY SKIN CORROSION, REPAIR".  REMOVED AND REPLACED LONGERONS L-52 AND L-51L; INTERCOSTALS AT STA 1501 - 1521 AND THE LONGERON END FITTINGS IAW DC/MD-10 SRM 51-31-01; VOL II AND SRM 51-33-01; VOL II.  ALODINED; PRIMED AND PAINTED IAW DC/MD-10 SRM 51-21-01; VOL II.
